MathSciNet Relay Station
MathSciNet bibliographic data
MR1010768 93B05 (35B25 49E15 93C20)
Cioranescu, Doïna; Donato, Patrizia Exact internal controllability in perforated domains. J. Math. Pures Appl. (9) 68 (1989), no. 2, 185–213.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement